# SDR YENA2022092300951

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 52,052 hours, 18,145 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 76, BDL-LAX. INFLIGHT REPORTED THAT THEY SMELLED THE DIRTY SOCK SMELL DURING DESCENT AROUND 2K FT. INTENSITY WAS STRONG ONLY IN REAR OF ACFT THERE WAS A FAINT ODOR IN COCKPIT ON THE FINAL APPROACH. ACCOMPLISHED STAGE 1 ECS DECONTAMINATION LEVEL C IAW AMM 21-00-00-941-064A. THROUGH COMPLETION OF 21-00-00-860-124A. WITH NO FAULTS FOUND AFTER. ACFT CONFIGURED FOR LEVEL C STAGE 2.   R & R OIL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 49-91-14 PB 401. NO LEAKS NOTED DURING APU OPS. ACCOMPLISHED STAGE 2 CLEANING OF THE ECS PER AMM 21-00-00-160-199-A W/ NO SMOKE OR STRONG ODORS DETECTED BLEED SOURCE APU AND BOTH ENGINES.
